# SDR FDEA201209113294

- Difficulty date: September 11, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 89,496 hours, 33,612 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OPENING OF LT MAIN ENTRY DOORWAY, SLIDE BUNDLE FELL FROM STORAGE CONTAINER.  REMOVED SLIDE.   INSTALLED L1 SLIDE PACK IAW AMM 25-66-01-4.
